What dosage do u guys take?? I am new to this idea so I was wondering if you guys could give me a little info on the dosage I should take and if there are any side effects as well as initial breakout period??? Thanks a million...
I have the same problem, my hair also starts to fall out, wil it get better on a lower dosis??
Wat did you do about it?
can it be because I did not take vitamine B total?
They say that it is very important that you take also other B vitamine.
No hair and no acne or acne and hair???
take care and let me know how you are.
My hair also started to fall out after I stopped with Diane 35 but did stop after a few month's.
For some 10G of B5 a day is too much. It will let you see quicker results, but all of those pills get old fast.
You might want to start off at 8G a day, or 6G. Below that and you won't see real results for 5 or 6 months. The dose of Biotin that you take with B5 is debatable. A few hundred mcg of biotin should be good.
Biotin would also help you grow healthier hair. Stronger hair. Biotin is also non toxic, so you don't have to worry about taking too much.
A B complex is also vital to this treatment. But taken at a different time than your B5/Biotin.
About my retin-a experience so far:
Got back from the derm today and im going to be put on duac twice a day once in morning and 30mins at night b4 i apply retin-a. he also instructed me to wash my face 3 times instead of two because its oily. they popped my zits with a needle, god damn did that hurt. life sucks, everyone knows that. i wish i could go back in time when i was 100% clear on differin, but i cant so im preparing to not see anyone or go out and have fun before my highskool years are over. it's been about 3 months so far trying different medications and im not clear yet. this really sucks, i miss having clear skin and girls
Why did they pop ur zits with a needle??? Isn't that contradictory to what they tell us about not picking and popping pimples??? Thats really odd...Or did they inject them with cortisone??...I might get that done at the end of this week but still a bit worried about the zits becoming worse from doing that...What is Duac exactly?? You should try Clindoxyl Gel, that helps with existing blemishes quite a bit...What do u use as a facewash?? and lotion?? I know its a rough thing we are going through at the moment, but just do what I try to do these days which is distract myself from my face...Good Luck..
They insert the needle through the poor to let the contents of the infection escape, it heals faster and doesn't scar because the needle is very small. Duac, from what I'm told, is high strength benzoyl peroxide and clindamycin and it's a new product.
For facewash he told me to use cetaphil because it's gentle and works good with my current regimen.
I remember when I was clear less than 4 months ago, I would have to try to break out, and if i did, it would go away in 3 days tops. This was my first regimen: differin, minocycline and clindamycin--I loved it for what it gave me: confidence. My self esteem has never been so high in my life, I found my self very social, making new friends, having a girlfriend every other week, partying and things that the normal high schooler does.
That all ended when I started to attend a continuation school to catch up on credits, my face began to break out. I hoped that it would clear like before, but with no success. I was put on erythromycin oral pills, erythromycin pledgets and tazorac. It cleared my skin, but was far too harsh so no I'm on Retin-A, doxycycline, duac gel. I hope this works, I've only got about 4 months before I have the choice of returning to High school and if I'm not clear like before I'll refuse out of embarassment. I hate acne with a passion, I have so much animosity at this point It's indescribable. I miss going out, hangin' with friends, meeting girls, having girlfriends all of those pleasures went away with my clear face. Now I'm just a ******* sitting on my computer and reading, trying not to think about the friends who have resided and unpacked their bags un welcomly on my face. Everyone I used to talk to wonders why I don't do anything with them anymore, or why I don't go out at all--So I'll make excuses, but they'll never know the truth. Sadly, I have a strong feeling that I WON'T be returning and I'll never see those people who once filled my life with happiness again. Oh, how I love acne.
Oh my..I feel so sorry for what u are going through...Its is pretty difficult in HS when so much emphasis is placed on looks....I used to be a social butterfly like u and am waiting for my confidence to return so that things can get back to normal...Excuses is my middle name...I am so not proud of being so ashamed of breakouts but its so hard to control the way you feel....If it makes u feel any better I am 26 and still battling the disease....At least in HS such things as acne are expected...But, at my age I see very few ppl with acne, especially in my social circle...I was given the opportunity to go on Accutane but I refused it...wayyyyyyyy to many side effects...Plus, I couldn't handle any more breakouts than this...Duac is the same thing that I use but its called Clindoxyl Gel in Canada...Really good stuff..You will have good results with that one...Well don't feel so down, things will get better for u...With Clindoxyl I had amazing results in the first week....Broke out second week and cleared until I started the Retin-A...Good Luck and hang in there..
Dont' get to caught up in the side effects hype. For MOST people that use accutane, the side effects are not bad at all. Dry lips and maybe other minor things. I am currently using it and feel great, dry lips are the only thing i have suffered. I know my results don't represent everyone who takes accutane, but honestly if i believed the people on these acne boards i would be horrified to take accutane. See i have taken it before so i know better. Most people do fine. As long as you follow your doctors procedures, you will most likely do very well on the drug. Don't allow the over exageration of side effects to stop you from using something that works very well. It wont cure everyone, but could have some long lasting results and at least put you in the position to go on a good routine afterwards, (diet or B5) or something of that nature to continue with and maintain the results of your course of accutane. Everything depends on how you feel about your acne and if its bad enough to warrant accutane. Goodluck
[This message has been edited by Big_Wreck (edited 09-03-2003).]